- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 818907, 7 pages
Some Bivariate Smooth Compactly Supported Tight Framelets with Three Generators
1Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
2Departamento de Análisis Matemático, Universidad de Alicante, 03080 Alicante, Spain
3Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849-5310, USA
Received 17 December 2012; Accepted 11 April 2013
Academic Editor: Sung Guen Kim
Copyright © 2013 A. San Antolín and R. A. Zalik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- K. Gröchenig and W. R. Madych, “Multiresolution analysis, Haar bases, and self-similar tilings of ,” IEEE Transactions on Information Theory, vol. 38, no. 2, part 2, pp. 556–568, 1992.
- B. Han, “On dual wavelet tight frames,” Applied and Computational Harmonic Analysis, vol. 4, no. 4, pp. 380–413, 1997.
- A. Ron and Z. Shen, “Affine systems in : the analysis of the analysis operator,” Journal of Functional Analysis, vol. 148, no. 2, pp. 408–447, 1997.
- A. Ron and Z. Shen, “Compactly supported tight affine spline frames in ,” Mathematics of Computation, vol. 67, no. 221, pp. 191–207, 1998.
- A. Ron and Z. W. Shen, “Construction of compactly supported afine frames in ,” in Advances in Wavelets, K. S. Lau, Ed., pp. 27–49, Springer, New York, NY, USA, 1998.
- K. Gröchenig and A. Ron, “Tight compactly supported wavelet frames of arbitrarily high smoothness,” Proceedings of the American Mathematical Society, vol. 126, no. 4, pp. 1101–1107, 1998.
- B. Han, “Compactly supported tight wavelet frames and orthonormal wavelets of exponential decay with a general dilation matrix,” Journal of Computational and Applied Mathematics, vol. 155, no. 1, pp. 43–67, 2003.
- A. San Antolin and R. A. Zalik, “Some smooth compactly supported tight framelets,” Communications on Pure and Applied Mathematics, vol. 3, no. 3, pp. 345–353, 2012.
- C. K. Chui, W. He, and J. Stöckler, “Compactly supported tight and sibling frames with maximum vanishing moments,” Applied and Computational Harmonic Analysis, vol. 13, no. 3, pp. 224–262, 2002.
- I. Daubechies, B. Han, A. Ron, and Z. Shen, “Framelets: MRA-based constructions of wavelet frames,” Applied and Computational Harmonic Analysis, vol. 14, no. 1, pp. 1–46, 2003.
- B. Han, “Nonhomogeneous wavelet systems in high dimensions,” Applied and Computational Harmonic Analysis, vol. 32, no. 2, pp. 169–196, 2012.
- B. Han, “Pairs of frequency-based nonhomogeneous dual wavelet frames in the distribution space,” Applied and Computational Harmonic Analysis, vol. 29, no. 3, pp. 330–353, 2010.
- M.-J. Lai and J. Stöckler, “Construction of multivariate compactly supported tight wavelet frames,” Applied and Computational Harmonic Analysis, vol. 21, no. 3, pp. 324–348, 2006.
- P. Wojtaszczyk, A Mathematical Introduction to Wavelets, vol. 37 of London Mathematical Society Student Texts, Cambridge University Press, Cambridge, UK, 1997.
- R. S. Strichartz, “Wavelets and self-affine tilings,” Constructive Approximation, vol. 9, no. 2-3, pp. 327–346, 1993.
- J. C. Lagarias and Y. Wang, “Haar type orthonormal wavelet bases in ,” The Journal of Fourier Analysis and Applications, vol. 2, no. 1, pp. 1–14, 1995.
- I. Daubechies, Ten Lectures on Wavelets, vol. 61, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1992.
- T. N. T. Goodman, C. A. Micchelli, G. Rodriguez, and S. Seatzu, “Spectral factorization of Laurent polynomials,” Advances in Computational Mathematics, vol. 7, no. 4, pp. 429–454, 1997.